MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STINGRAY LP; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STINGRAY LP; CATHETER, PERCUTANEOUS
Model Number H749393120SR0
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Used first day of the aware date as the event date was not provided.
 
Event or Problem Description
It was reported that a balloon rupture occurred.A stingray lp catheter was selected for use.During the procedure, it was noted that the balloon was ruptured.The procedure was completed with this device.There were no patient complications reported.
 
Additional Manufacturer Narrative
B3.Used first day of the aware date as the event date was not provided.Device evaluated by manufacturer: the device was returned for analysis.The device was visually and microscopically examined.There were numerous shaft kinks to the device.There was blood in the guidewire lumen and inflation lumen and the balloon was loosely folded.At 5.3cm from the tip of the device, the guidewire lumen was punctured indicating an interaction with a guidewire.
 
Event or Problem Description
It was reported that a balloon rupture occurred.A stingray lp catheter was selected for use.During the procedure, it was noted that the balloon was ruptured.There were no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being filed to correct the model number and unique identifier (udi) # in response to an fda request.B3.Used first day of the aware date as the event date was not provided.Device evaluated by manufacturer: the device was returned for analysis.The device was visually and microscopically examined.There were numerous shaft kinks to the device.There was blood in the guidewire lumen and inflation lumen and the balloon was loosely folded.At 5.3cm from the tip of the device, the guidewire lumen was punctured indicating an interaction with a guidewire.

Brand Name
STINGRAY LP
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18406454
Report Number2124215-2023-71955
Device Sequence Number18323789
Product Code DQY
UDI-Device Identifier08714729903352
UDI-Public(01)08714729903352(17)20250529(10)0031717887
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K152401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/29/2025
Device Model NumberH749393120SR0
Device Catalogue Number10594
Device Lot Number0031717887
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/07/2023
Supplement Date Received by Manufacturer01/15/2024
07/09/2024
Initial Report FDA Received Date12/27/2023
Supplement Report FDA Received Date02/07/2024
07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown